MathSciNet Relay Station
MathSciNet bibliographic data
MR2903478 30C45 (31A05)
Dorff, Michael; Nowak, Maria; Wołoszkiewicz, Magdalena Convolutions of harmonic convex mappings. Complex Var. Elliptic Equ. 57 (2012), no. 5, 489–503.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement